# SDR AALA20070173

- Difficulty date: January 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1582 AT BUTT SPLICE BETWEEN SECTION 46 AND 48 HAD CORROSION.  CUT OUT CORROSION AT STATION 1582 AT BUTT SPLICE BETWEEN SECTION 46 AND 48 AND INSTALLED REPAIR DOUBLER PER DRAWING 146T3340.
